Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 48, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at May 1, 2017, 2:54 PM EDT for Marion County, Monongalia County, West Virginia; 5 counties in Pennsylvania. It was in force for 66 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 1, 2017, 2:54 PM EDT (18:54 UTC)
- Expired
- May 1, 2017, 4:00 PM EDT
- In force
- 66 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Allegheny County, PA, Fayette County, PA, Greene County, PA, Washington County, PA, Westmoreland County, PA, Marion County, WV, Monongalia County, WV
The radar
The Pittsburgh radar (KPBZ), 104 km from the middle of the area, began a volume at 18:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 1, 3:08 PM EDT | TSTM WND DMG | Fairmont, WV | LARGE TREE AND LARGE LIMBS GREATER THAN 2 INCHES DOWN. |
| May 1, 3:20 PM EDT | TSTM WND DMG | Masontown, PA | SEVERAL LARGE TREES DOWN |
| May 1, 3:45 PM EDT | TSTM WND DMG | 2 W Charleroi, PA | TREES SNAPPED AND LARGE LIMBS DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 1, 12:32 PM EDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 6.9 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 1435 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 217 m²/s²
- 0-3 km storm-relative helicity
- 191 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
224
WUUS51 KPBZ 011854
SVRPBZ
PAC003-051-059-125-129-WVC049-061-012000-
/O.NEW.KPBZ.SV.W.0048.170501T1854Z-170501T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pittsburgh PA
254 PM EDT MON MAY 1 2017
The National Weather Service in Pittsburgh has issued a
* Severe Thunderstorm Warning for...
Southeastern Washington County in southwestern Pennsylvania...
Southeastern Allegheny County in southwestern Pennsylvania...
Southwestern Westmoreland County in southwestern Pennsylvania...
Eastern Greene County in southwestern Pennsylvania...
Fayette County in southwestern Pennsylvania...
Monongalia County in northern West Virginia...
Marion County in northern West Virginia...
* Until 400 PM EDT.
* At 254 PM EDT, severe thunderstorms were located along a line
extending from Castle Shannon to near Lumberport, moving east at 35
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar.
IMPACT...Expect damage to trees and power lines, resulting in some
power outages.
* Locations impacted include...
Bethel Park... Morgantown...
Fairmont... Uniontown...
Connellsville... Waynesburg...
Westover... Mannington...
Star City... Gastonville...
West Mifflin... Baldwin...
This includes the following highways...
Interstate 68 in West Virginia between mile markers 1 and 14.
Interstate 70 in Pennsylvania between mile markers 28 and 57.
Pennsylvania Turnpike between mile markers 70 and 85.
Interstate 79 in Pennsylvania between mile markers 0 and 18.
Interstate 79 in West Virginia between mile markers 130 and 160.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Intense thunderstorm lines can produce brief tornadoes and widespread
wind damage. Move to an interior room on the lowest floor of a
building.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
A tornado watch remains in effect until 700 PM EDT for southwestern
Pennsylvania...and northern and northeastern West Virginia.
LAT...LON 3941 8011 3939 8020 3944 8028 3946 8046
3995 8017 4035 8002 4023 7940 3972 7971
3972 7976 3962 7979 3948 7990 3943 7990
3945 7994 3940 8003 3939 8009
TIME...MOT...LOC 1854Z 281DEG 28KT 4036 8002 3943 8040
HAIL...<.75IN
WIND...60MPH
$$
TAX4 follow-up statements
476
WWUS51 KPBZ 011916
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
316 PM EDT MON MAY 1 2017
WVC049-011925-
/O.CAN.KPBZ.SV.W.0048.000000T0000Z-170501T2000Z/
Marion WV-
316 PM EDT MON MAY 1 2017
...THE SEVERE THUNDERSTORM WARNING FOR MARION COUNTY IS CANCELLED...
The storms that prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.
A tornado watch remains in effect until 700 PM EDT for southwestern
Pennsylvania...and northern and northeastern West Virginia.
LAT...LON 3951 8005 3952 8004 3959 8013 3961 8015
3961 8021 3964 8024 3995 8017 4035 8002
4023 7940 3972 7971 3972 7976 3962 7979
3951 7988 3948 7999
TIME...MOT...LOC 1915Z 281DEG 28KT 4033 7982 3940 8020
$$
PAC003-051-059-125-129-WVC061-012000-
/O.CON.KPBZ.SV.W.0048.000000T0000Z-170501T2000Z/
Washington PA-Allegheny PA-Westmoreland PA-Greene PA-Fayette PA-
Monongalia WV-
316 PM EDT MON MAY 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR SOUTHEASTERN WASHINGTON...SOUTHEASTERN ALLEGHENY...SOUTHWESTERN
WESTMORELAND...EASTERN GREENE...FAYETTE AND MONONGALIA COUNTIES...
At 315 PM EDT, severe thunderstorms were located along a line
extending from White Oak to near Enterprise, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar.
IMPACT...Expect damage to trees and power lines, resulting in some
power outages.
Locations impacted include...
Bethel Park... Morgantown...
Uniontown... Connellsville...
Waynesburg... Westover...
Star City... Gastonville...
West Mifflin... Baldwin...
South Park Township... Jefferson Hills...
This includes the following highways...
Interstate 68 in West Virginia between mile markers 1 and 14.
Interstate 70 in Pennsylvania between mile markers 28 and 57.
Pennsylvania Turnpike between mile markers 70 and 85.
Interstate 79 in Pennsylvania between mile markers 0 and 18.
Interstate 79 in West Virginia between mile markers 143 and 160.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area.
Intense thunderstorm lines can produce brief tornadoes and widespread
wind damage. Move to an interior room on the lowest floor of a
building.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
A tornado watch remains in effect until 700 PM EDT for southwestern
Pennsylvania...and northern and northeastern West Virginia.
LAT...LON 3951 8005 3952 8004 3959 8013 3961 8015
3961 8021 3964 8024 3995 8017 4035 8002
4023 7940 3972 7971 3972 7976 3962 7979
3951 7988 3948 7999
TIME...MOT...LOC 1915Z 281DEG 28KT 4033 7982 3940 8020
HAIL...<.75IN
WIND...60MPH
$$
24893
WWUS51 KPBZ 011919
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
319 PM EDT MON MAY 1 2017
PAC003-051-059-125-129-WVC061-012000-
/O.CON.KPBZ.SV.W.0048.000000T0000Z-170501T2000Z/
Washington PA-Allegheny PA-Westmoreland PA-Greene PA-Fayette PA-
Monongalia WV-
319 PM EDT MON MAY 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR SOUTHEASTERN WASHINGTON...SOUTHEASTERN ALLEGHENY...SOUTHWESTERN
WESTMORELAND...SOUTHEASTERN GREENE...WESTERN FAYETTE AND NORTHEASTERN
MONONGALIA COUNTIES...
At 319 PM EDT, severe thunderstorms were located along a line
extending from White Oak to near Pleasant Valley, moving east at 30
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar.
IMPACT...Expect damage to trees and power lines, resulting in some
power outages.
Locations impacted include...
Morgantown... Uniontown...
Connellsville... Westover...
Star City... Monessen...
California... Donora...
Mount Pleasant... Scottdale...
Charleroi... Masontown...
This includes the following highways...
Interstate 68 in West Virginia between mile markers 1 and 14.
Interstate 70 in Pennsylvania between mile markers 39 and 57.
Pennsylvania Turnpike between mile markers 70 and 85.
Interstate 79 in Pennsylvania between mile markers 0 and 2.
Interstate 79 in West Virginia between mile markers 148 and 160.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area.
Intense thunderstorm lines can produce brief tornadoes and widespread
wind damage. Move to an interior room on the lowest floor of a
building.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
A tornado watch remains in effect until 700 PM EDT for southwestern
Pennsylvania...and northern and northeastern West Virginia.
LAT...LON 3963 8004 3967 8010 3980 8005 3990 7999
4005 7993 4021 7988 4032 7984 4023 7940
3972 7971 3972 7976 3962 7979 3956 7991
3957 8000
TIME...MOT...LOC 1919Z 281DEG 28KT 4033 7979 3940 8018
HAIL...<.75IN
WIND...60MPH
$$
24089
WWUS51 KPBZ 011935
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
335 PM EDT MON MAY 1 2017
PAC003-059-125-011944-
/O.CAN.KPBZ.SV.W.0048.000000T0000Z-170501T2000Z/
Washington PA-Allegheny PA-Greene PA-
335 PM EDT MON MAY 1 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON...
SOUTHEASTERN ALLEGHENY AND SOUTHEASTERN GREENE COUNTIES IS
CANCELLED...
The storms that prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.
A tornado watch remains in effect until 700 PM EDT for southwestern
Pennsylvania...and northern and northeastern West Virginia.
LAT...LON 3963 7993 3968 7991 3976 7989 3989 7983
4005 7975 4019 7971 4029 7969 4023 7940
3972 7971 3972 7976 3962 7979 3956 7991
3956 7994
TIME...MOT...LOC 1934Z 281DEG 28KT 4031 7964 3938 8003
$$
PAC051-129-WVC061-012000-
/O.CON.KPBZ.SV.W.0048.000000T0000Z-170501T2000Z/
Westmoreland PA-Fayette PA-Monongalia WV-
335 PM EDT MON MAY 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR SOUTHWESTERN WESTMORELAND...CENTRAL FAYETTE AND NORTHEASTERN
MONONGALIA COUNTIES...
At 334 PM EDT, severe thunderstorms were located along a line
extending from near Jeannette to near Grafton, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar.
IMPACT...Expect damage to trees and power lines, resulting in some
power outages.
Locations impacted include...
Morgantown... Uniontown...
Connellsville... Mount Pleasant...
Scottdale... Youngwood...
New Stanton... South Connellsville...
Perryopolis... Point Marion...
Brookhaven... Fairchance...
This includes the following highways...
Interstate 68 in West Virginia between mile markers 3 and 14.
Interstate 70 in Pennsylvania between mile markers 51 and 57.
Pennsylvania Turnpike between mile markers 70 and 85.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area.
Intense thunderstorm lines can produce brief tornadoes and widespread
wind damage. Move to an interior room on the lowest floor of a
building.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
A tornado watch remains in effect until 700 PM EDT for southwestern
Pennsylvania...and northern and northeastern West Virginia.
LAT...LON 3963 7993 3968 7991 3976 7989 3989 7983
4005 7975 4019 7971 4029 7969 4023 7940
3972 7971 3972 7976 3962 7979 3956 7991
3956 7994
TIME...MOT...LOC 1934Z 281DEG 28KT 4031 7964 3938 8003
HAIL...<.75IN
WIND...60MPH
$$
24460
WWUS51 KPBZ 011953 RRA
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
353 PM EDT MON MAY 1 2017
PAC051-129-WVC061-012003-
/O.EXP.KPBZ.SV.W.0048.000000T0000Z-170501T2000Z/
Westmoreland PA-Fayette PA-Monongalia WV-
353 PM EDT MON MAY 1 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WESTMORELAND...
CENTRAL FAYETTE AND NORTHEASTERN MONONGALIA COUNTIES WILL EXPIRE AT
400 PM EDT...
The storms that prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A tornado watch remains in effect until 700 PM EDT for southwestern
Pennsylvania...and northeastern West Virginia.
LAT...LON 3963 7993 3968 7991 3976 7989 3989 7983
4005 7975 4019 7971 4029 7969 4023 7940
3972 7971 3972 7976 3962 7979 3956 7991
3956 7994
TIME...MOT...LOC 1953Z 281DEG 28KT 4028 7945 3935 7985
$$
24What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 1:48 PM EDT, 1 hour 6 minutes earlier.
Area forecast discussion, May 1, 1:48 PM EDT, 1 hour 6 minutes before
Area Forecast Discussion National Weather Service Pittsburgh PA 148 PM EDT Mon May 1 2017 .SYNOPSIS... Cooler air will spill in tonight behind the strong cold front. Rain chances will linger through most of the week. && .NEAR TERM /THROUGH TONIGHT/... Main convective line approaching OH/PA border, in line with recent HRRR runs. Getting wind damage reports so far with the line. Prelim 18Z sounding showing tremendous shear and helicity with a distinct sickle-shaped hodograph. Breaks in clouds out ahead have added to the instability and thus the severe threat. Will need to watch for discrete cells out ahead of the main line as they would likely become supercellular in short order. Best chance for tornadoes still looks to be across the southeastern CWA during the mid to late afternoon hours. The next 3 to 6 hours is obviously our main concern, and the remainder of the forecast relied heavily on the previous grids and SuperBlend. Temperatures will cool rapidly behind the front tonight, with a lull in precipitation. Some scattered showers will redevelop later with an approaching upper trough. Low temperatures will be seasonable. && .SHORT TERM /TUESDAY THROUGH THURSDAY/... Troughing pattern remains in place through Wednesday, with shower chances mainly north of Pittsburgh. A brief dry period Wednesday afternoon/evening will end by Thursday as a stacked system moves into the Ohio Valley, providing high rain chances. Categorical PoPs are still appropriate. Temperatures will be below normal through the period. && .LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/... Upper troughing will persist through this period, with more showery precipitation expected for Friday and the weekend. Drier conditions may arrive for Monday. Temperatures will remain below normal overall. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... Have added low level wind shear to all TAFs with 12Z issuance as upper air balloon launch showed 40 kt of wind at 2 kft with a lack of surface gusts. Once surface wind gusts begin, allowed LLWS mention to drop out of the TAFs. Expect widespread 25-30 kt gusts by noon in advance of today's cold front. The front will bring showers and thunderstorms, with wind gusts up to 50 kt possible in the strongest thunderstorms. Current expectation brings the potential squall line through the region between 15Z at ZZV to 21Z at DUJ/LBE. Mid clouds and gusty winds will continue behind the front into tonight, and ceilings will eventually drop to MVFR before sunrise on Tuesday. .Outlook... Restrictions are likely with Thu/Fri low pressure. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...None. OH...None. PA...None. WV...None. &&
Hazardous weather outlook, May 1, 2:52 PM EDT, 2 minutes before
Hazardous Weather Outlook National Weather Service Pittsburgh PA 252 PM EDT Mon May 1 2017 MDZ001-PAZ008-009-014>016-021>023-029-031-073>076-WVZ021-509>514- 021900- Garrett-Venango-Forest-Butler-Clarion-Jefferson-Allegheny-Armstrong- Indiana-Washington-Greene-Westmoreland-Westmoreland Ridges-Fayette- Fayette Ridges-Marion-Monongalia- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Eastern Preston-Western Tucker-Eastern Tucker- 252 PM EDT Mon May 1 2017 ...TORNADO WATCH 184 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for western Maryland, northwest Pennsylvania, southwest Pennsylvania, west central Pennsylvania and northern West Virginia. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ007-013-020-WVZ001>004-012-021900- Mercer-Lawrence-Beaver-Hancock-Brooke-Ohio-Marshall-Wetzel- 252 PM EDT Mon May 1 2017 This Hazardous Weather Outlook is for northwest Pennsylvania, western Pennsylvania, northern West Virginia and northern panhandle of West Virginia. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ039>041-048>050-057>059-068-069-021900- Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson-Muskingum- Guernsey-Belmont-Noble-Monroe- 252 PM EDT Mon May 1 2017 This Hazardous Weather Outlook is for east central Ohio. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, May 1, 2:08 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
208 PM EDT MON MAY 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM TSTM WND DMG NEW GARDEN 40.80N 80.93W
05/01/2017 COLUMBIANA OH 911 CALL CENTER
MULTIPLE LARGE TREES DOWN IN NEW GARDEN
&&
EVENT NUMBER PBZ1701366
RCCLocal storm report, May 1, 2:35 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
235 PM EDT MON MAY 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM TSTM WND DMG SALEM 40.90N 80.85W
05/01/2017 COLUMBIANA OH PUBLIC
TREES DOWN
&&
EVENT NUMBER PBZ1701367
TGREENLocal storm report, May 1, 2:38 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
238 PM EDT MON MAY 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0213 PM TSTM WND DMG FLORENCE 40.44N 80.44W
05/01/2017 WASHINGTON PA 911 CALL CENTER
MANY LARGE TREES DOWN
&&
EVENT NUMBER PBZ1701368
RCCLocal storm report, May 1, 2:44 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
244 PM EDT MON MAY 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM TSTM WND GST 3 N GROVE CITY 41.20N 80.09W
05/01/2017 M62 MPH MERCER PA TRAINED SPOTTER
MEASURED ON DAVIS ANEMOMETER
&&
EVENT NUMBER PBZ1701369
TGREENLocal storm report, May 1, 2:46 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
246 PM EDT MON MAY 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG MOUNDSVILLE 39.92N 80.74W
05/01/2017 MARSHALL WV PUBLIC
TREES DOWN
&&
EVENT NUMBER PBZ1701370
TGREENLocal storm report, May 1, 2:51 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
251 PM EDT MON MAY 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM TSTM WND DMG 1 SSW BUDAVILLE 40.14N 80.47W
05/01/2017 WASHINGTON PA AMATEUR RADIO
MULTIPLE TREES DOWN
&&
EVENT NUMBER PBZ1701371
RCCThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 1:22 PM EDT | Severe Thunderstorm Warning | PBZ | Brooke, Hancock, Marshall, Ohio | 53 min |
| May 1, 2:11 PM EDT | Severe Thunderstorm Warning | PBZ | Brooke, Marion, Marshall, Monongalia, Ohio, Wetzel | 49 min |
| May 1, 3:42 PM EDT | Special Weather Statement | PBZ | Preston | 48 min |
| May 1, 4:43 PM EDT | Special Weather Statement | PBZ | Preston, Tucker | 77 min |
| May 1, 5:03 PM EDT | Severe Thunderstorm Warning | PBZ | Preston, Tucker | 41 min |
| May 1, 1:35 PM EDT | Severe Thunderstorm Warning | PBZ | Beaver, Lawrence, Mercer | 55 min |
| May 1, 1:47 PM EDT | Severe Thunderstorm Warning | PBZ | Mercer, Venango | 43 min |
| May 1, 2:05 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Butler, Lawrence, Mercer, Venango and 1 more | 55 min |
| May 1, 2:26 PM EDT | Severe Thunderstorm Warning | PBZ | Clarion, Forest, Mercer, Venango | 49 min |
| May 1, 2:29 PM EDT | Tornado Warning | PBZ | Beaver, Butler | 31 min |
| May 1, 2:47 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Butler, Clarion, Indiana, Venango and 1 more | 58 min |
| May 1, 2:50 PM EDT | Tornado Warning | PBZ | Armstrong, Butler, Clarion, Venango | 25 min |
| May 1, 3:03 PM EDT | Areal Flood Advisory | PBZ | Allegheny, Butler, Fayette, Greene, Washington, Westmoreland | 3 hr |
| May 1, 3:10 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Clarion, Forest, Jefferson, Venango | 65 min |
| May 1, 3:19 PM EDT | Tornado Warning | PBZ | Clarion, Forest, Venango | 26 min |
| May 1, 3:34 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Clarion, Indiana, Jefferson, Westmoreland | 56 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2017Severe Thunderstorm Warnings in West Virginia, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.